# SDR 2004FA0000655

- Difficulty date: June 7, 2004
- Submitted: August 23, 2004
- Operation: General aviation
- Aircraft: N5359K
- Make and model: Cessna 172S
- Aircraft serial: 172S9447
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER BENDIX FAILED CAUSING DAMAGE TO THE STARTER RING GEAR.  THIS IS THE 6TH STARTER BENDIX FAILURE ON THIS AIRCRAFT.
